# SDR 98ZZZX1449

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N757ME
- Make and model: Cessna R182
- Aircraft serial: R18201247
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 1580016D0112
- Condition: Failed
- Location: Fuel
- Part time: 354 hours
- Component: Stratoflex
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL HOSE FAILED AFTER 2 YEARS AND 254 HOURS OF OPERATION.  THE TAG ON THE HOSE HAS A DATE OF MANUFACTURE, 6-4-96.
